Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On monotone vs. nonmonotone induction

Authors: Leo A. Harrington and Alexander S. Kechris
Journal: Bull. Amer. Math. Soc. 82 (1976), 888-890
MSC (1970): Primary 02F27
MathSciNet review: 0437327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Aczel, Quantifiers, games and inductive definitions, Proc. Third Scandinavian Logic Sympos. (S. Kanger, Editor), North-Holland, Amsterdam; American Elsevier, New York, 1975, pp. 1-14. MR 51 #5256. MR 424515
  • 2. L. A. Harrington and Y. N. Moschovakis, On positive induction vs. nonmonotone induction, Mimeographed notes, 1975.
  • 3. Y. N. Moschovakis, Hyperanalytic predicates, Trans. Amer. Math. Soc. 129 (1967), 249-282. MR 38 #4308. MR 236010
  • 4. Y. N. Moschovakis, Elementary induction on abstract structures, North-Holland, Amsterdam, 1974. MR 398810
  • 5. Y. N. Moschovakis, On nonmonotone inductive definability, Fund. Math. 82 (1974), 39-83. MR 50 #6853. MR 354373

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02F27

Retrieve articles in all journals with MSC (1970): 02F27

Additional Information


American Mathematical Society